# SDR CA040209011

- Difficulty date: February 9, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,885 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G21A24
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LT MLG GREEN INDICATION WAS INTERMITENTLY LOST.  FAULT COULD BE DUPLICATED BY WIGGLING THE WIRES AT THE ACTUATOR PLUG.  WIRE G21A24 FOUND BROKEN AT P055 CONNECTOR, REPAIRED, GROUND TESTS SATISFACTORY.
